Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 19, Issue 3 (Jan 2011)

Issues

Determination of the unknown time dependent coefficient p(t) in the parabolic equation ut = Δu + p(t)u + φ(x, t)

Yunhua Ou
  • College of Science, Hunan University of Technology, Zhuzhou, Hunan 412007, P. R. China.
  • Email:
/ Jing Zhao
  • School of Mathematics and Computer Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, P. R. China.
  • Email:
/ Zhenhai Liu
  • School of Mathematics and Computer Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, P. R. China.
  • Email:
/ Jiang Tang
  • School of Mathematics and Computer Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, P. R. China.
Published Online: 2011-08-05 | DOI: https://doi.org/10.1515/jiip.2011.042

Abstract

This paper is devoted to a class of inverse coefficient problems for parabolic differential equations. These problems play a very important role in many branches of engineering and sciences. Based on a variational iteration technique, we show the rapid convergence of the approximated solution sequence constructed to the exact solution. To show the efficiency of the present method, one example is displayed.

Keywords.: Inverse coefficient problem; parabolic equation; the modified variational iteration method; Lagrange multipliers

About the article

Received: 2010-06-24

Published Online: 2011-08-05

Published in Print: 2011-08-01



Citation Information: Journal of Inverse and Ill-posed Problems, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.2011.042. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Zhenhai Liu and Salih Tatar
Applied Mathematics Letters, 2012, Volume 25, Number 12, Page 2391

Comments (0)

Please log in or register to comment.
Log in